# SDR SIMA2672

- Difficulty date: September 23, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- Aircraft time: 19,164 hours, 24,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6632
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5284 - SEVERAL FORWARD EMERGENCY LIGHTS SEEM WEAK.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY 3WL.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
